CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Exact analytical solutions of the generalized Calogero-Bogoyavlenskii-Schiff equation using symbolic computation 期刊论文
CZECHOSLOVAK JOURNAL OF PHYSICS, 2004, 卷号: 54, 期号: 5, 页码: 517-528
Authors:  Biao, D;  Chen, Y
Favorite  |  View/Download:91/0  |  Submit date:2018/07/30
generalized Riccati equation expansion method  nonlinear evolution equation  symbolic computation  soliton-like solutions  solitary wave solution